# SDR CA980916024

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP165113
- Condition: Cracked
- Location: Cracked
- Part time: 12,446 hours
- Component: Ppg, NP165113
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) EN ROUTE, CAPTAIN'S OUTER PANE, 31 WINDOW CRACKED.  PULLED CIRCUIT BREAKER, AIRCRAFT RETURNED.  INVESTIGATION SHOWED SIGNS OF BIRD STRIKE IN UPPER CORNER OF WINDOW, WINDOW REPLACED.  PART TC:  4,524.
